# SDR SIMA20120630003

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 34,168 hours, 28,502 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3248 THE FLIGHT ATTENDANT REPORTED THE FLASHLIGHT CATCH IS NOT HOLDING LIGHT IN THE HOLDER & KEEPS FALLING OUT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CABIN EMERGENCY FLASHLIGHT AND CRADLE IN ACCORDANCE WITH EMB 145 AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
